# SDR WX0A2025060932451

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 53,167 hours, 18,413 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA'S REPORT MUSTY ODOR  AT ROWS 18-23 IN CRUISE AND ON DESCENT.  ACCOMPLISHED TASK CARD 21-000-002. DURING 21-000-002 TASK CARD FOUND OIL SEEPING FROM APU OIL COOLER TRANSFER TUBES FWD CONNECTIONS. REMOVED AND REPLACED PACKINGS FOR APU OIL COOLER TRANSFER TUBES FWD CONNECTION IAW AMM 49-91-44-000-802-A AND 49-91-44-400-802-A. OPS CHECK AND LEAK CHECK GOOD.  COMPLETED TASK CARD 21-000-003.
